# SDR HALA9900163

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Condition: Inoperative
- Location: Row 18
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 361 - THE FLIGHT ATTENDANT REPORTS THE EMERGENCY LIGHTS FLICKERING DURING FLIGHT FROM ROW 18 AND BACK TO THE REAR.  REPLACED THE AFT CONTROL MODULE.  THE OPERATIONAL CHECK WAS OK.  (M)
